# SDR GAIA01161ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE NR 4 SLAT ACTUATOR ATTACH FITTING PREVIOUS REPAIR IS CRACKED, INSIDE SLAT.  ACCOMPLISHED NR 4 SLAT ACTUATOR RIB REPAIR IAW B727 SRM 57-50-3 FIG 9.  (M)
